MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0084
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the tibial and femoral components at the cement to implant interface.Unknown cement was used.Doi: (b)(6) 2018, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: added: h6 (patient).H6 patient code: no code available (3191) was used to capture insufficient information.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10207454
Report Number1818910-2020-14608
Device Sequence Number14261146
Product Code JWH
UDI-Device Identifier10603295232513
UDI-Public10603295232513
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0084
Device Catalogue Number960084
Device Lot NumberHM1199
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer07/30/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; P.F.C.* TIB STM EXT 4/5/6 60MM; PFC SIGMA FEM POST AUG SZ5 4MM; PFC*SIGMA DIS AUG 4MM,SZ5,LEFT; PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; TC3 RP TIBIAL INSERT S5,15.0; UNIVERSAL STEM 75X18MM FLUTED; MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 37MM; P.F.C.* TIB STM EXT 4/5/6 60MM; PFC SIGMA FEM POST AUG SZ5 4MM; PFC*SIGMA DIS AUG 4MM,SZ5,LEFT; PFC*SIGMA TC3 FEM LEFT SZ5; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; TC3 RP TIBIAL INSERT S5,15.0; UNIVERSAL STEM 75X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR